I take Propafanaone once/daily for AFibs and Xarelto for blood thinning since having strokes. Since taking it I have low grade nausea pretty constantly, headaches, light headedness. Will these side effects wear off after awhile? I have been offered Ablation and/or Pacemaker but would like to keep my treatment at medication if possible.
Sorry FminParis They really don't wear off which is why blood test and all but i don't know how long you have been on these if you could get rid of those side effects the get very old... But I know several people on the other choice the doctor has given you and they are doing fantastic..You might want to talk to your doctor again..all those side effects I know nausea and headache would get very old and to me it would be so worth it to get rid of them... But your the one that has to decide good luck Chuck1957
- Xarelto Information for Consumers
- Xarelto Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xarelto (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Apr 2013 • 1 answer
Posted 11 Dec 2014 • 6 answers
Posted 5 May 2015 • 1 answer
Posted 18 Apr 2016 • 0 answers
Posted 16 May 2017 • 0 answers